Reduced L q,p -Cohomology of Some Twisted Products
[La cohomologie $L_{q,p}$ réduite de quelques produits twistés]
Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 2, pp. 151-169.

On établit des résultats d’annulation de la cohomologie L q,p réduite pour les produits twistés, une généralisation des produits tordus dans le cas de qp. Le résultats obtenus sont des généralisations de certains résultats par Gol ' dshtein, Kuz ' minov et Shvedov sur la cohomologie L p des cylindres tordus. Une des observations principales est la trivialité de la cohomolgie en dimension “moyenne” pour une large classe de variétés.

Vanishing results for reduced L q,p -cohomology are established in the case of twisted products, which are a generalization of warped products. Only the case qp is considered. This is an extension of some results by Gol ' dshtein, Kuz ' minov and Shvedov about the L p -cohomology of warped cylinders. One of the main observations is the vanishing of the “middle-dimensional” cohomology for a large class of manifolds.

DOI : https://doi.org/10.5802/ambp.359
Classification : 58A10,  58A12
Mots clés: forme différentielle, cohomologie L q,p réduite, cylindre twisté
@article{AMBP_2016__23_2_151_0,
     author = {Vladimir Gol'dshtein and Yaroslav Kopylov},
     title = {Reduced $L\_{q,p}$-Cohomology of Some Twisted Products},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {151--169},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {23},
     number = {2},
     year = {2016},
     doi = {10.5802/ambp.359},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2016__23_2_151_0/}
}
Vladimir Golʼdshtein; Yaroslav Kopylov. Reduced $L_{q,p}$-Cohomology of Some Twisted Products. Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 2, pp. 151-169. doi : 10.5802/ambp.359. https://ambp.centre-mersenne.org/item/AMBP_2016__23_2_151_0/

[1] Richard L. Bishop; Barrett O’Neill Manifolds of negative curvature, Trans. Am. Math. Soc., Volume 145 (1969), pp. 1-49 | Article

[2] A. Boulal; Nour El Houda Djaa; Mustapha Djaa; Seddik Ouakkas Harmonic maps on generalized warped product manifolds, Bull. Math. Anal. Appl., Volume 4 (2012) no. 1, pp. 156-165

[3] A. Boulal; Nour El Houda Djaa; A. Zagane Generalized warped product manifolds and biharmonic maps, Acta Math. Univ. Comen. New Ser., Volume 81 (2012) no. 2, pp. 283-298

[4] Bang-yen Chen Geometry of Submanifolds and Its Applications, Science University of Tokyo, Tokyo, 1981, iii+96 pages

[5] Maria Falcitelli A class of almost contact metric manifolds and double-twisted products, Math. Sci. Appl. E-Notes, Volume 1 (2013) no. 1, pp. 36-57

[6] Manuel Fernández-López; Eduardo García-Río; Demir N. Kupeli; Bülent Ünal A curvature condition for a twisted product to be a warped product, Manuscr. Math., Volume 106 (2001) no. 2, pp. 213-217 | Article

[7] Vladimir M. Golʼdshtejn; Vladimir I. Kuzʼminov; Igor A. Shvedov Reduced L p -cohomology of warped cylinders, Sib. Math. J., Volume 31 (1990) no. 5, pp. 716-727 | Article

[8] Vladimir M. Golʼdshtejn; Marc Troyanov Sobolev inequalities for differential forms and L q,p -cohomology, J. Geom. Anal., Volume 16 (2006) no. 4, pp. 597-632 | Article

[9] Vladimir M. Golʼdshtejn; Marc Troyanov The Hölder–Poincaré duality for L q,p -cohomology, Ann. Global Anal. Geom., Volume 41 (2012) no. 1, pp. 25-45 | Article

[10] Byung Hak Kim; Seoung Dal Jung; Tae Ho Kang; Hong Kyung Pak Conformal transformations in a twisted product space, Bull. Korean Math. Soc., Volume 42 (2005) no. 1, pp. 5-15 | Article

[11] Yaroslav Kopylov L p,q -cohomology and normal solvability, Arch. Math., Volume 89 (2007) no. 1, pp. 87-96 | Article

[12] Vladimir I. Kuzʼminov; Igor A. Shvedov On normal solvability of the exterior differentiation on a warped cylinder, Sib. Math. J., Volume 34 (1993) no. 1, pp. 73-82 | Article

[13] Vladimir I. Kuzʼminov; Igor A. Shvedov On normal solvability of the operator of exterior derivation on warped products, Sib. Math. J., Volume 37 (1996) no. 2, pp. 276-287 | Article

[14] Ralf Ponge; Helmut Reckziegel Twisted products in pseudo-Riemannian geometry, Geom. Dedicata, Volume 48 (1993) no. 1, pp. 15-25 | Article